Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A unified approach to measurable and continuous selections


Author: G. Mägerl
Journal: Trans. Amer. Math. Soc. 245 (1978), 443-452
MSC: Primary 28B20; Secondary 28A05, 54C65
DOI: https://doi.org/10.1090/S0002-9947-1978-0511422-5
MathSciNet review: 511422
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An abstract selection theorem is presented which contains as special cases-among others-the measurable selection theorem of Kuratowski and Ryll-Nardzewski, as well as the continuous selection theorem of Michael.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28B20, 28A05, 54C65

Retrieve articles in all journals with MSC: 28B20, 28A05, 54C65


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1978-0511422-5
Keywords: Measurable selections, continuous selections
Article copyright: © Copyright 1978 American Mathematical Society